Huazhong Lü ; Tingzeng Wu - Super edge-connectivity and matching preclusion of data center networks

dmtcs:4689 - Discrete Mathematics & Theoretical Computer Science, July 30, 2019, vol. 21 no. 4 -
Super edge-connectivity and matching preclusion of data center networksArticle

Authors: Huazhong Lü ; Tingzeng Wu

    Edge-connectivity is a classic measure for reliability of a network in the presence of edge failures. $k$-restricted edge-connectivity is one of the refined indicators for fault tolerance of large networks. Matching preclusion and conditional matching preclusion are two important measures for the robustness of networks in edge fault scenario. In this paper, we show that the DCell network $D_{k,n}$ is super-$\lambda$ for $k\geq2$ and $n\geq2$, super-$\lambda_2$ for $k\geq3$ and $n\geq2$, or $k=2$ and $n=2$, and super-$\lambda_3$ for $k\geq4$ and $n\geq3$. Moreover, as an application of $k$-restricted edge-connectivity, we study the matching preclusion number and conditional matching preclusion number, and characterize the corresponding optimal solutions of $D_{k,n}$. In particular, we have shown that $D_{1,n}$ is isomorphic to the $(n,k)$-star graph $S_{n+1,2}$ for $n\geq2$.

    Volume: vol. 21 no. 4
    Section: Graph Theory
    Published on: July 30, 2019
    Accepted on: June 28, 2019
    Submitted on: July 17, 2018
    Keywords: Mathematics - Combinatorics,Computer Science - Discrete Mathematics,05C60, 68R10

    Consultation statistics

    This page has been seen 1019 times.
    This article's PDF has been downloaded 394 times.